# SDR 08FDEA04697

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65595341
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE DELTA BEAM LT LOWER CHORD IS CRACKED ON LOWER INBD FLANGE AT BS 740 TO 743 LBL 6 INCHES.
